| Model Number |
72404437 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was not satisfied with the tenacio pump.A surgical procedure was performed, during which the patient corpora was found to be ruptured.Therefore, the cylinders and pump were explanted.No additional patient complications were reported.